Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Hit on head, bruised, feels dizzy, headache. Is betahistine the right medicine?

My friend hit his head 3 days ago.. Not too hard but it has bruised and is feeling a little dizzy and has a headache . He went to the doctor and was prescribed AAAAAAA betahistine . Does this sound like the right medication?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that your friend had a injury to the head following which he is having headache, dizziness.
Betahistine is used for treatment of dizziness. But in your friend's case concussion injury needs to be ruled out as a cause for dizziness and headache as he has suffered head injury.
Hence I advice you him to consult doctor to rule out concussion injury and treatment accordingly.

Thank you
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor